MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. IMPRESS PERIPHERAL CATHETER

MERIT MEDICAL SYSTEMS, INC. IMPRESS PERIPHERAL CATHETER
Model Number 00884450042366
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a vascular surgery procedure, the catheter tip detached within the patient.The physician had acquired retrograde arterial access and during catheter removal -over the wire- the catheter tip started to detach within the patient's brachial artery.The catheter was safely removed from the patient when the tip finally detached from the catheter.No foreign body retrieval was necessary.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
IMPRESS PERIPHERAL CATHETER
Common Device Name
PERIPHERAL CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston, tx
MDR Report Key10283492
Report Number3010665433-2020-00023
Device Sequence Number2864359
Product Code DQO
UDI-Device Identifier00884450042366
UDI-Public00884450042366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number00884450042366
Device Catalogue Number410038BER-H
Device Lot NumberE1689277
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE